# SDR AALA20170131001

- Difficulty date: January 30, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 53,760 hours, 26,273 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: 846D1007
- Part serial: 273
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. SDF-DFW FLIGHT RETURNED TO SDF ACCOUT OF HORIZONTAL STABILIZER PRIMARY TRIM INOPERATIVE. LANDING UNEVENTFUL. REMOVED AND REPLACED PRIMARY LONGITUDINAL TRIM ACTUATOR MOTOR IAW AMM 27-40-01. OPERATIONAL CHECK GOOD.
